# SDR 95ZZZM236

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Bulb
- Part number: 951F04
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR ANNUNCIATOR MODULE BULBS FAILED TO ILLUMINATE ON EXTENSION.  INSPECTION OF MODULE FOUND P/N 951-F04 BULBS FAILED.  (M)
